Purbac Side Effects 960mg

1 Reply Updated



Conversation Starter

J Gray Says:
via mobile

I have kidney infection due too kidney stones my doctor gave purbac 960mg too me to use for a month but i have stamage pains chest pains and hot flashes can it be from the purbac?



Showing Replies 1 - 1 of 1 RSS Feed


of 1    
1
Verwon Says:

The stomach pain and hot flashes could be side effects of this antibiotic, as reported by the FDA. You may also experience dizziness, headache, non-allergic skin rash and diarrhea.

However, the chest pain is something you should have checked out by your doctor to make sure it isn't anything serious that may require medical treatment. That's just something you shouldn't risk waiting out to see if the medication has caused it.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Purbac Side effects
I was on Purbac treatment for my Acne for six months. I have noticed that my stommach became much bigger during this tim... 12 replies
Purbac side effects question
Hi I am on Purbac double strength, taking one tablet a day for six months. Is this medication bad and will I have negati... 2 replies
side effects of purbac 480mg
hi im on purbac 480mg its been a month now so my skin turn dark n my period a not stable like now its not my date but im... 1 reply
Purbac Ds Side Effects
Im on Purbac Ds & efavirenz 600mg & my breast are growing is this one of the side effects? ## Purbac DS contains... 1 reply
How to get rid of purbac side-effects
I've been using purbac 480mg for four days now. This morning about 6:15 I took two tablets and around 11:00am i star... 1 reply
what is purbac,is it effective,any side effects
a friend of mine is using purbac ## Well first off I would like to state that ALL MEDICATIONS have side effects, even th... 3 replies
Side effects of Bactrim
I need to know of any side effects that may occur while taking this medication. ## Are there any risks to taking this me... 473 replies
side effects of cherifer
side effects of cherrifer vitamins ## I chanced upon your site researching for side effects of Cherifer. You sent me an ... 262 replies
Side effects of suboxone
I have been on suboxone now for just under a month. I think it is an amazing drug, i have had no cravings or interest in... 247 replies
Side effects of Wellwoman Original vitamins
I am taking one capsule a day of this vitamin with my breakfast, but have very severe nausea after taking it. Is this co... 178 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20191231).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 December 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA